Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On weighted generalized fractional and Hardy-type operators acting between Morrey-type spaces
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0003-1963-6829
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-8595-4326
2017 (English)In: Fractional Calculus and Applied Analysis, ISSN 1311-0454, E-ISSN 1314-2224, Vol. 20, no 6, p. 1545-1566Article in journal (Refereed) Published
Abstract [en]

We study weighted generalized Hardy and fractional operators acting from generalized Morrey spaces Lp,φ,(n) into Orlicz-Morrey spaces LΦ,φ,(n). We deal with radial quasi-monotone weights and assumptions imposed on weights are given in terms of Zigmund-type integral conditions. We find conditions on φ,Φ, the weight w and the kernel of the fractional operator, which insures such a boundedness. We prove some pointwise estimates for weighted generalized fractional operators via generalized Hardy operators, which allow to obtain the weighted boundedness for fractional operators from those for Hardy operators. We provide also some easy to check numerical inequalities to verify the obtained conditions.

Place, publisher, year, edition, pages
Walter de Gruyter, 2017. Vol. 20, no 6, p. 1545-1566
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-67715DOI: 10.1515/fca-2017-0081ISI: 000424675400013Scopus ID: 2-s2.0-85041948540OAI: oai:DiVA.org:ltu-67715DiVA, id: diva2:1184547
Note

Validerad; 2018; Nivå 2; 2018-02-21 (andbra)

Available from: 2018-02-21 Created: 2018-02-21 Last updated: 2018-06-15Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Burtseva, EvgeniyaSamko, Natasha

Search in DiVA

By author/editor
Burtseva, EvgeniyaSamko, Natasha
By organisation
Mathematical Science
In the same journal
Fractional Calculus and Applied Analysis
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 21 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf